# SDR CA050607001

- Difficulty date: June 6, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 13,397 hours
- Engine: Pwa PT6T3
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Saddle
- Part number: D2571
- Condition: Cracked
- Location: Skid Tube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RT OUTER SADDLE CRACKED AT THE AFT SPLIT LINE AT THE RIDGE LINE FOLLOWING THE CONTOUR OF THE SKID TUBE AND CROSS TUBE. THE CRACK TURNS 90 DEGREES FROM THE TOP OF THE SADDLE TO THE REAR. THE PART WAS SENT TO HEADQUARTERS FOR INSPECTION.
